Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Lincoln, IL

May 28, 2013Marshall County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 28, 2013, 6:49 PM CDT for Marshall County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 6:49 PM CDT (23:49 UTC)
Expired
May 29, 2013, 1:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Marshall County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:40 PM CDTHEAVY RAIN 1.47Henry, ILRAINFALL THE PAST 70 MINUTES
May 28, 7:55 PM CDTFLASH FLOODSparland, ILSEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN MARSHALL CO. INCLUDING RT. 29 NEAR SPARLAND AND COUNTY LINE ROAD NEAR CAMP GROVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS53 KILX 282349
FFWILX
ILC123-290600-
/O.NEW.KILX.FF.W.0023.130528T2349Z-130529T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 100 AM CDT WEDNESDAY

* AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATED UP TO AN INCH OF RAIN HAD
  FALLEN IN THE PAST HOUR. ADDITIONAL HEAVY RAINFALL IS ANTICIPATED
  OVER THE NEXT COUPLE OF HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LACON...CAMP GROVE...HENRY...SPARLAND...TOLUCA...VARNA AND WENONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4115 8933 4112 8932 4111 8933 4111 8905
      4093 8905 4092 8947 4095 8945 4097 8945
      4097 8964 4114 8964

$$

BAK
1 follow-up statement
672 
WGUS73 KILX 290554
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1254 AM CDT WED MAY 29 2013

ILC123-290609-
/O.EXP.KILX.FF.W.0023.000000T0000Z-130529T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-
1254 AM CDT WED MAY 29 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MARSHALL COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4115 8933 4112 8932 4111 8933 4111 8905
      4093 8905 4092 8947 4095 8945 4097 8945
      4097 8964 4114 8964

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:45 PM CDT, 4 minutes earlier.

Area forecast discussion, May 28, 6:45 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT TUE MAY 28 2013

.DISCUSSION...
ISSUED 300 PM CDT TUE MAY 28 2013
COMPLICATED WEATHER PATTERN IN GENERAL MADE MORE COMPLICATED IN
THE MODELS WITH A STRUGGLE WITH THE PATTERN SHIFT OVERALL.
HOWEVER...FOR ALL THE NUANCES WITH THE WAVES MOVING THROUGH THE
FORECAST AREA...THE ONE AGREED UPON PORTION IN ALL THE OPERATIONAL
MODELS IS THAT CENTRAL ILLINOIS WILL BE RATHER WET THROUGH THE END
OF THE WEEK. WARM FRONT WELL TO THE NORTH OF THE CWA...LEAVING ILX
IN THE WARM SECTOR WITH WARM TEMPS AND DEWPOINTS IN A RATHER MUGGY
AIRMASS. THIS WARMTH AND MOISTURE WILL HELP TO FUEL ANY MCS REMNANTS/BOUNDARIES
THAT MOVE INTO THE FA...IN ADDITION TO THE OVERALL FRONT SCHEDULED
TO MOVE INTO THE MIDWEST AT MIDWEEK. WITH SWRLY FLOW ALOFT...THE
FRONT IS GOING TO LOSE ITS FORWARD MOMENTUM...SLOW MOVING...AND
SLOW TO EXIT. AS A RESULT...ANY WAVES THAT EJECT OUT OF THE SW AND
ALONG THE BOUNDARY WILL RESULT IN ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. HEAVY RAIN IS LIKELY INVOF WHEREVER THE FRONT
LANDS...WHICH WILL NOT ONLY BE DIFFICULT TO PIN...FRONT WILL ALSO
END UP GETTING INFLUENCED GREATLY BY MESOSCALE INFLUENCES/COLD
POOLS/OUTFLOWS AS WELL. WITH GROUND ALREADY VERY SATURATED FROM
PREVIOUS RAINS...THE FLASH FLOODING THREAT MAY GET A BREAK
TOMORROW FOR PORTIONS OF CENTRAL ILLINOIS...BUT IT WILL BE BACK BY
THURSDAY.

SHORT TERM...TONIGHT THROUGH TOMORROW...
SCATTERED THUNDERSTORMS STILL POSSIBLE THROUGH THE EVENING WITH
CONVECTIVE INITIATION LIKELY TO THE WEST IN NRN MO JUST ACROSS THE
MISS RIVER VALLEY. BOTH RUC AND NMM/WRF KEEPING SOME
ACTIVITY...THOUGH THE RUC/RAP IS ACTUALLY CONFINING MUCH OF THE
ACTIVITY TO THE NORTH. THE 4KM WRF/NMM DEVELOPS MORE OF A LINEAR
COMPLEX THAT EVENTUALLY MOVES THROUGH THE FA TO THE SE AND WEAKENS
AS IT TRAVERSES THE CWA. SHOWER THREAT FINALLY DIMINISHES BRIEFLY
FOR WEDNESDAY...THOUGH THE THREAT OF ANY INTERACTION WITH THE WARM
FRONT TO THE NORTH RESULTS IN POPS ACROSS THE NRN TIER OF THE
STATE. WARM TEMPS...SOUTHERLY WINDS...AND ABUNDANT MOISTURE IN THE
BOUNDARY LAYER WILL PUSH HEAT INDEX VALUES INTO THE UPPER 80S/NEAR
90. WINDS WILL BE RATHER BREEZY AND HELP TO COUNTER SOME OF THE
EFFECTS...THOUGH CAUTION SHOULD BE USED BY ANYONE OUTDOORS
TOMORROW.

LONG TERM...THURSDAY THROUGH MONDAY...
THE WESTERN TROF DIGS IN...AMPLIFYING THE WAVE PATTERN OVER THE
CONUS AND LEAVING THE UPPER MIDWEST IN SWRLY FLOW...THROUGH
THURSDAY...WITH WARM TEMPS YET AGAIN ON THURSDAY. TEMPS IN THE NW
SHOULD BE SOMEWHAT DAMPENED HOWEVER...BY CLOUD COVER FROM
APPROACHING BOUNDARY. IN ADDITION...DIURNAL CURVE WILL LIKELY BE
SHATTERED BY THE CONVECTIVE ACTIVITY RUINING THE STEADY CLIMB OF
TEMPERATURES IN ANY ONE SPOT AHEAD OF THAT BOUNDARY. FORECAST
CONFIDENCE ABOUT DETAILS COMPLICATED WITH THE ELONGATED TROF IN
THE ECMWF/NAM IS PROVIDING A SLIGHTLY DIFFERENT SOLUTION WITH THE
SFC SYSTEM THAN THE NAM. THAT BEING SAID...THE ECMWF IS LOOKING A
BIT MORE LIKE THE GFS IN THE 12Z RUN. THOUGH EVERYONE IS IN
AGREEMENT ABOUT ENTERING A PROLONGED PERIOD OF PRECIP THROUGH DAY
5...THE DIFFERENCES IN THE MODELS WILL IMPACT THE DYNAMICS AND
ASSOCIATED SEVERE WEATHER THREAT. FORECASTING ONSET OF THE
HEAVIEST PRECIP ALONG THE APPROACHING FRONT. IN SUMMARY...THE RAIN
IS NOT OVER AS LONG AS THAT FRONT WITH THE NEXT SYSTEM GETS SLOWED
BY PARALLEL FLOW ALOFT.

HJS
&&

.AVIATION...
ISSUED 645 PM CDT TUE MAY 28 2013

PREDOMINANTLY VFR CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS
TERMINALS THROUGH THE 00Z TAF VALID TIME. CAN NOT RULE OUT A FEW
SHOWERS/STORMS FOR THE EVENING AND EARLY OVERNIGHT HOURS
TONIGHT...ALTHOUGH THE GREATEST CONCENTRATION OF PRECIPITATION
SHOULD FALL NORTH OF THE TERMINALS CLOSER TO A FRONTAL BOUNDARY TO
THE NORTHWEST OF THE AREA. SOUTHERLY WINDS SHOULD PERSIST TO THE
SOUTH OF THE BOUNDARY...OUTSIDE OF ANY LOCAL STORM IMPACTS...
BECOMING GUSTY DURING PEAK DIURNAL MIXING.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ027>031-
036>038-040>043-047>053-061.

&&
Hazardous weather outlook, May 28, 3:19 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT TUE MAY 28 2013

ILZ027>031-036>038-041-291100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
319 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN
MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING.
SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS
AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH
THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS.

SIGNIFICANT FLOODING WILL CONTINUE ALONG THE SPOON RIVER...WITH
RIVER LEVELS ALSO RISING ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS WILL LINGER INTO WEDNESDAY AND WEDNESDAY
NIGHT...HOWEVER SEVERE WEATHER IS NOT EXPECTED.

ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH
SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE
WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY.

FLOODING WILL CONTINUE ALONG THE SPOON RIVER MUCH OF THE WEEK...
WITH THE HIGHEST LEVELS EXPECTED ON WEDNESDAY. FLOODING WILL
CONTINUE ON THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND MAY
DEVELOP FURTHER UPSTREAM AROUND PEORIA LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.
RAINFALL REPORTS WOULD ALSO BE APPRECIATED.

ILZ040-047-049-050-291100-
CASS-MORGAN-SCHUYLER-SCOTT-
319 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN
MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING.
SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS
AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH
THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH
SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE
WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.
RAINFALL REPORTS WOULD ALSO BE APPRECIATED.

ILZ042-043-048-051>053-061-291100-
CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY-
319 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN
MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING.
SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS
AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH
THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH
SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE
WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.
RAINFALL REPORTS WOULD ALSO BE APPRECIATED.

ILZ044>046-054>057-291100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
319 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN
MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING.
THE GREATEST RISK FOR SEVERE WEATHER WILL LIKELY STAY ALONG AND
NORTHWEST OF A DECATUR TO GIBSON CITY LINE...HOWEVER A FEW STRONG
STORMS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH
SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE
WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ062-063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
319 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH
SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE
WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Special weather statement, May 28, 5:24 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT TUE MAY 28 2013

ILZ027-028-282330-
KNOX-STARK-
524 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND STARK COUNTIES UNTIL 630
PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 55
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  GALESBURG...
  KNOXVILLE...
  WATAGA...
  GILSON...
  ONEIDA...
  ALTONA...

OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...EAST
GALESBURG...DAHINDA AND SNAKE DEN HOLLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4123 8965 4118 8964 4099 8964 4097 8970
      4097 8998 4090 8999 4083 9028 4080 9045
      4116 9044 4116 8988 4124 8986
TIME...MOT...LOC 2225Z 249DEG 47KT 4087 9053

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:52 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford22 days
May 28, 11:15 AM CDTRiver Flood WarningILXCass, Mason10 days
May 28, 5:24 PM CDTSpecial Weather StatementILXKnox, Stark66 min
May 28, 5:32 PM CDTSevere Thunderstorm WarningILXKnox, Stark43 min
May 28, 6:20 PM CDTAreal Flood AdvisoryILXKnox, Stark3 hr
May 28, 6:30 PM CDTFlash Flood WarningILXKnox, Stark6 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.